# SDR HEEA072143

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- Aircraft time: 10,968 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 8140614
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHES WARNING. SENT TO TRIMBLE NAVIGATION FOR INSPECTION AND REPAIR.
